Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Had itchy red bumps on body. Took steroid shots. Then had pink eye. Poisoning?

Dear Doctor, I had a severe allergic reaction two weeks ago. I wasn t allergic to any food before and this was very suspicious. I had red bumps all over my body and was very itchy. I had to take a steroid shot and pills to calm down the reaction. After that my eyes started hearting me and when I went to the doctor he said I have pink eye.. I just want to ask you whether anyone can make me sick like that/poisoning me? It s just a thought came to my mind since I have never been allergic to any thing.....many thanks....
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response
Hi friend,
Welcome to Health Care Magic

Food allergy can be investigated by lab test - RAST
Elimination diets may also help.

There are special centres - usually Government run - to detect poisons in the body

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Mon, 11 Mar 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor